Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 73, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 29, 2017, 3:33 AM CDT for 5 counties in Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 3:33 AM CDT (08:33 UTC)
- Expired
- Mar 29, 2017, 4:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
Counties Falls County, TX, Leon County, TX, Limestone County, TX, Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 3:35 AM CDT | TSTM WND DMG | Franklin, TX | REPORT OF LAUNDROMAT ROOF BEING BLOWN OFF AND THROWN ONTO HWY 79 IN FRANKLIN |
| Mar 29, 3:35 AM CDT | TSTM WND DMG | Franklin, TX | REPORT OF LAUNDROMAT ROOF BEING BLOWN OFF AND THROWN ONTO HWY 79 IN FRANKLIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 14.5
The text
As transmitted.
463
WUUS54 KFWD 290833
SVRFWD
TXC145-289-293-331-395-290930-
/O.NEW.KFWD.SV.W.0073.170329T0833Z-170329T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
333 AM CDT WED MAR 29 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Robertson County in central Texas...
Northeastern Milam County in central Texas...
Southwestern Leon County in central Texas...
Southeastern Limestone County in central Texas...
Southeastern Falls County in central Texas...
* Until 430 AM CDT.
* At 333 AM CDT, a severe thunderstorm was located over Franklin, or
11 miles northeast of Hearne, moving northeast at 55 mph.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* this severe thunderstorm will remain over mainly rural areas of
Robertson...northeastern Milam...southwestern Leon...southeastern
Limestone and southeastern Falls Counties, including the following
locations: Kosse and Marquez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3073 9661 3071 9667 3120 9689 3155 9633
3129 9615 3107 9605 3092 9634 3087 9639
3074 9646 3070 9656
TIME...MOT...LOC 0833Z 231DEG 47KT 3103 9651
HAIL...<.75IN
WIND...65MPH
$$
24-Bain3 follow-up statements
380
WWUS54 KFWD 290855 RRA
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
355 AM CDT WED MAR 29 2017
TXC145-331-290904-
/O.CAN.KFWD.SV.W.0073.000000T0000Z-170329T0930Z/
Milam TX-Falls TX-
355 AM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MILAM AND
SOUTHEASTERN FALLS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out the
the area therefore the warning has been cancelled.
LAT...LON 3134 9667 3155 9633 3129 9615 3107 9605
3093 9633 3087 9639
TIME...MOT...LOC 0854Z 231DEG 40KT 3113 9636
$$
TXC289-293-395-290930-
/O.CON.KFWD.SV.W.0073.000000T0000Z-170329T0930Z/
Robertson TX-Leon TX-Limestone TX-
355 AM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHEASTERN ROBERTSON...SOUTHWESTERN LEON AND SOUTHEASTERN
LIMESTONE COUNTIES...
At 354 AM CDT, a severe thunderstorm was located 10 miles northeast
of Franklin, or 22 miles northeast of Hearne, moving northeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
northeastern Robertson...southwestern Leon and southeastern Limestone
Counties, including the following locations: Kosse and Marquez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3134 9667 3155 9633 3129 9615 3107 9605
3093 9633 3087 9639
TIME...MOT...LOC 0854Z 231DEG 40KT 3113 9636
HAIL...<.75IN
WIND...60MPH
$$
Hernandez508
WWUS54 KFWD 290916
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
416 AM CDT WED MAR 29 2017
TXC293-395-290925-
/O.CAN.KFWD.SV.W.0073.000000T0000Z-170329T0930Z/
Robertson TX-Limestone TX-
416 AM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTSON AND
SOUTHEASTERN LIMESTONE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3114 9630 3123 9631 3125 9633
3127 9631 3129 9633 3130 9632 3138 9632
3141 9623 3129 9615 3107 9605 3098 9624
TIME...MOT...LOC 0915Z 231DEG 47KT 3131 9611
$$
TXC289-290930-
/O.CON.KFWD.SV.W.0073.000000T0000Z-170329T0930Z/
Leon TX-
416 AM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN LEON COUNTY...
At 415 AM CDT, a severe thunderstorm was located 8 miles northwest of
Centerville, or 24 miles southeast of Teague, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marquez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3114 9630 3123 9631 3125 9633
3127 9631 3129 9633 3130 9632 3138 9632
3141 9623 3129 9615 3107 9605 3098 9624
TIME...MOT...LOC 0915Z 231DEG 47KT 3131 9611
HAIL...<.75IN
WIND...60MPH
$$
Hernandez755
WWUS54 KFWD 290924
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
424 AM CDT WED MAR 29 2017
TXC289-290933-
/O.EXP.KFWD.SV.W.0073.000000T0000Z-170329T0930Z/
Leon TX-
424 AM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LEON COUNTY WILL
EXPIRE AT 430 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However, heavy rain
is still possible with this thunderstorm.
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3114 9630 3123 9631 3125 9633
3127 9631 3129 9633 3130 9632 3138 9632
3141 9623 3129 9615 3107 9605 3098 9624
TIME...MOT...LOC 0923Z 231DEG 47KT 3135 9605
$$
HernandezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:50 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Mar 28, 11:50 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1150 PM CDT Tue Mar 28 2017 .AVIATION... MVFR ceilings continue to work northward from Central Texas and should reach WACO by 06Z and the Metro Terminals around 08Z. The broken line of thunderstorms currently west of the airports will continue moving east and should begin to impact the western airports around 08Z. However, the radar shows that an outflow boundary is getting out ahead of the storms so this should keep storms below severe limits as they move across the metroplex airports. The stronger storms currently across the Concho Valley may impact Waco beginning around 08Z. Gusty winds will be the primary hazard with these storms. All storms should move east of the terminals shortly after sunrise with VFR through the day Wednesday. A gusty southeast wind between 14 and 20 knots sustained will briefly turn to the west and become gusty as the line of storms moves across the region. Once the storms move east of the region Wednesday morning, southerly winds will return between 12 and 15 knots. A cold front will move across the region Wednesday evening and turn the wind to the northwest. && .UPDATE... The line of storms currently in West Texas continues to organize as it moves east. It should reach the western portions of the CWA around 11 PM and the I-35 corridor around 3 to 4 AM unless some cold pooling accelerates portions of the line. Damaging wind and hail will be the primary threats with the squall line. Some brief heavy rainfall is also likely. The storms should weaken as they move east away from the large scale dynamics. A new severe thunderstorm watch is in effect until 4 AM which includes locations from the I-35 corridor westward. This watch replaces the earlier Tornado watch. Other than updating the watch location. No major changes are needed to the forecast at this time. 79 && .PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/ /ISSUED 340 PM CDT Tue Mar 28 2017/ ...Tornado Watch in effect for areas west and northwest of the Dallas-Fort Worth Metroplex... Convection continues to increase over the Texas Panhandle and South Plains in advance of a deep upper level low, which was centered over New Mexico this afternoon. Storms will gradually spread eastward later this afternoon and this evening in the eastward developing region of good forcing associated with the upper low. Activity will likely initiate along an eastward moving dryline, with individual storms moving generally north-northeast. These storms will are expected to develop upscale into a linear MCS, which will push east across North and Central Texas overnight. Meanwhile, a warm front has taken its time moving north, but appears to have made it north of the I-20 corridor. The boundary will continue to approach the Red River, and may become the focus for a few isolated strong to severe storms. Discrete cells will have the potential for producing large hail, damaging winds and perhaps a tornado. The best potential for thunderstorms this afternoon will likely be over our northwestern counties where the strongest forcing will reside and the surface boundary will be near. As the line progresses east overnight, damaging straight-line winds will be the primary threat. That said, decreasing instability as surface heating wanes could be a factor that helps mitigate the severe potential. The latest hi-res guidance indicates a weakening trend as the line moves east of the I-35 corridor Wednesday morning. The dryline and/or lingering outflow is likely to stall near the far-eastern counties as the upper low continues trekking east across the Southern Plains. Another round of good forcing associated with the upper low will help ignite additional storms in the vicinity of the stalled boundary during the peak heating hours Wednesday. Some of these storms may become severe with large hail and damaging winds. The exact location of the surface boundary will determine where storms initiate, and at this time the highest POPs will be over the eastern-most counties with lower POPs the farther west you go. The upper low center will move east across Oklahoma Wednesday night, which may generate isolated storms along the Red River. Due to the expected low coverage, POPs will remain fairly low. There could be an isolated hail threat due to the cold air aloft but the overall severe threat Wednesday night appears low. Thursday should be a nice day as the upper low moves east and a cold front pushes through the region. This will be short-lived, however, as the next upper level storm system drops quickly southeast from the Pacific Northwest into the Four-Corners region, bringing a quick return to south winds, moisture and warmer weather Friday. This system looks like it will similarly generate multiple rounds of convection from Saturday afternoon through Sunday night. There is still some model uncertainty with regard to the timing and exact path the system will take, but the latest guidance hints that there will again be at least some threat of severe weather this weekend. We may have to also consider the threat for localized flooding to to the multiple precipitation events expected this week. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 83 54 69 52 / 100 40 10 5 5 Waco 65 82 54 73 50 / 100 50 5 5 5 Paris 64 76 54 66 47 / 80 70 30 10 10 Denton 63 80 51 67 47 / 100 40 10 5 5 McKinney 65 78 53 67 48 / 100 50 10 10 5 Dallas 66 82 55 69 52 / 100 50 10 10 5 Terrell 66 79 55 69 48 / 100 60 20 10 5 Corsicana 66 80 56 71 51 / 90 60 20 10 5 Temple 64 82 54 75 51 / 90 50 5 5 5 Mineral Wells 57 81 49 69 47 / 100 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1207 AM CDT Wed Mar 29 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1207 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A line of strong to severe storms will move across the region overnight and will pose primarily a damaging wind threat, although severe hail and isolated tornadoes remain possible. In addition, there will be a threat for localized instances of flash flooding, especially for locales that receive training of storm cells with heavy rainfall associated with the slow-moving, upper level low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will linger on Wednesday mostly along and east of Interstate 35. The threat for severe storms will continue with a risk for damaging winds and perhaps an isolated tornado. A low chance for thunderstorms continues across this area Wednesday night, as the core of the upper low moves across the Southern Plains. These storms will pose a risk for marginally severe hail with the strongest updrafts. Another storm system will bring increasing chances for thunderstorms to the region Saturday through Monday, with the highest coverage Sunday and Sunday night. Strong to severe storms will once again be possible, though many details remain uncertain regarding system and environmental evolution. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible generally along and west of the Interstate 35 corridor through sunrise.
In the hours before
Local storm report, Mar 29, 3:16 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG MCKINNEY 33.20N 96.62W
03/29/2017 COLLIN TX AMATEUR RADIO
E70 MPH AT LAKE FOREST AND MCKINNEY. FENCES LAYING DOWN
CONSISTENT W/STRAIGHT LINE WINDSLocal storm report, Mar 29, 3:23 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND DMG 4 NW PONDER 33.22N 97.35W
03/29/2017 DENTON TX EMERGENCY MNGR
DENTON COUNTY FIRE DISPATCH REPORTING TRACTOR TRUCK SEMI
TRAILER BLOWN OVER BY WINDLocal storm report, Mar 29, 3:24 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HAIL MCKINNEY 33.20N 96.62W
03/29/2017 E1.00 INCH COLLIN TX AMATEUR RADIO
SACHSE. 544 AND MCREARYLocal storm report, Mar 29, 3:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM TSTM WND DMG CLEBURNE 32.35N 97.40W
03/29/2017 JOHNSON TX EMERGENCY MNGR
CR1126 HWY 171 LARGE LIMBS IN ROADWAY 2-6" DIAMETER
BLOCKING COUNTY ROADLocal storm report, Mar 29, 3:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM TSTM WND GST ALLEN 33.10N 96.68W
03/29/2017 E60 MPH COLLIN TX AMATEUR RADIO
ESTIMATED WIND SPEED GUSTING 60+ FOR 4-5 MIN AT MAIN ST
AND GREENSVILLE AVE, ALLEN TXLocal storm report, Mar 29, 3:32 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL LITTLE ELM 33.15N 96.97W
03/29/2017 E1.00 INCH DENTON TX TRAINED SPOTTER
N OF LITTLE ELM ON 720. 1 INCH HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:44 PM CDT | Special Weather Statement | FWD | Eastland, Stephens, Young | 46 min |
| Mar 28, 11:36 PM CDT | Special Weather Statement | FWD | Eastland, Young | 54 min |
| Mar 29, 12:11 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 49 min |
| Mar 29, 12:16 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 59 min |
| Mar 29, 12:51 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Lampasas | 54 min |
| Mar 29, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 56 min |
| Mar 29, 1:06 AM CDT | Special Weather Statement | FWD | Erath, Hood, Somervell | 24 min |
| Mar 29, 1:08 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 52 min |
| Mar 29, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 47 min |
| Mar 29, 1:24 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 36 min |
| Mar 29, 1:25 AM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 35 min |
| Mar 29, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 51 min |
| Mar 29, 1:49 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 41 min |
| Mar 29, 1:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Mar 29, 2:04 AM CDT | Tornado Warning | FWD | Tarrant | 26 min |
| Mar 29, 2:13 AM CDT | Tornado Warning | FWD | Denton, Tarrant | 18 min |
| Mar 29, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 61 min |
| Mar 29, 2:22 AM CDT | Special Weather Statement | FWD | Falls, Hill, Limestone, McLennan | 23 min |
| Mar 29, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 49 min |
| Mar 29, 2:39 AM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Mar 29, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 59 min |
| Mar 29, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| Mar 29, 2:50 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 55 min |
| Mar 29, 2:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Mar 29, 3:04 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| Mar 29, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 44 min |
| Mar 29, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Mar 29, 3:41 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 34 min |
| Mar 29, 3:50 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 70 min |
| Mar 29, 4:21 AM CDT | Special Weather Statement | FWD | Anderson, Henderson, Leon | 84 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.